


default search action
BibTeX record journals/amc/ShiXL12
@article{DBLP:journals/amc/ShiXL12, author = {Qihong Shi and Qian Xiao and Xiaojun Liu}, title = {Extended wave solutions for a nonlinear Klein-Gordon-Zakharov system}, journal = {Appl. Math. Comput.}, volume = {218}, number = {19}, pages = {9922--9929}, year = {2012}, url = {https://doi.org/10.1016/j.amc.2012.03.079}, doi = {10.1016/J.AMC.2012.03.079}, timestamp = {Fri, 21 Feb 2020 21:21:02 +0100}, biburl = {https://dblp.org/rec/journals/amc/ShiXL12.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.